Open Access
2009 Besov capacity and Hausdorff measures in metric measure spaces
Ş. Costea
Publ. Mat. 53(1): 141-178 (2009).


This paper studies Besov $p$-capacities as well as their relationship to Hausdorff measures in Ahlfors regular metric spaces of dimension $Q$ for $1<Q<p<\infty$. Lower estimates of the Besov $p$-capacities are obtained in terms of the Hausdorff content associated with gauge functions $h$ satisfying the decay condition $\int_0^1 h(t)^{1/(p-1)} \frac{dt}{t}<\infty$.


Download Citation

Ş. Costea. "Besov capacity and Hausdorff measures in metric measure spaces." Publ. Mat. 53 (1) 141 - 178, 2009.


Published: 2009
First available in Project Euclid: 17 December 2008

zbMATH: 1171.46025
MathSciNet: MR2474119

Primary: 31C99 , 46E35

Keywords: Besov capacity , Hausdorff measures

Rights: Copyright © 2009 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.53 • No. 1 • 2009
Back to Top